# SDR SWAA2021110920598

- Difficulty date: September 16, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: None
- Condition: Corroded
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

>>> CORROSION >> VERTICAL STABILIZER ; LEFT FRON SPAR FITTING CORROSION ; / [01] REMOVED BUSHING AT VERTICAL STABILIZER LEFT FRONT SPAR FITTING AS PER B737-700 SOPM 20-50-03; [02] REMOVED CORROSION AT VERTICAL STABILIZER LEFT FROM SPAR FITTING REF B737-7 SRM 51-10-02-0G-0 STEP 4.D(2); [05] CORRECTION ON STEP# 4 MIN. THICKNESS IS .850'; [06] REMOVED CORROSION AT VERTICAL STAB. LEFT FROM SPAR FITTING FWD AND AFT FACES REF B737-7 SRM 51-10-02-0G-0 STEP 4.D(2); [07] VERIFIED STEP 1;2 AND 6.; [08] CORRECTION:REMOVED CORROSION REF B737-7 SRM 51-10-02-0G-0 STEP 15.A(3); [09] VERIFIED STEP 8 FOR CORRECTION ENTRY ON PREVIOUS STEPS 2 AND 6.; [10] L/H FITTING MAX. MAT. REMOVAL FWD SIDE 0.008'; AFT SIDE 0.009'; [11] PREVIOUS FITTING LOSS MEAUREMENTS ENTERED IN ERROR ---- CORRECT MEASUREMENT IS L/H FWD SIDE 0.011'; [12] PERFORMED PENETRANT INSP ON VERTICAL STAB LEFT FRONT SPAR FITTING IAW B737 SOPM 20-20-02; NO CRACKS TOOL USED : TFS4 B/C 170330 CALDUE: 01/22; [13] NOTE TO ADD DETAILED DIMENSIONS: VERTICAL STAB LEFT FRONT SPAR FITTING FWD FACE SPOTFACE DIMENSION 1.755' AND AFT FACE SPOTFACE DIMENSION 1.770'.; [14] VERIFIED 13; [15] ISSUED SUMMARY EA 21-155-03013; [16] REMAINING WORK WAS ACCOMPLISHED ON TASKCARD TTG8Q006V6S5 AND TTG8Q006WK7R.; [17] VERIFIED STEPS 10 AND 11; [18] VERIFIES STEP 16
